Show simple item record

dc.contributor.authorYin, YanYan
dc.contributor.authorShi, P.
dc.contributor.authorLiu, F.
dc.identifier.citationYin, Y. and Shi, P. and Liu, F. 2011. Gain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities. Journal of the Franklin Institute. 348 (4): pp. 685-702.

This paper studies the problem of continuous gain-scheduled PI tracking control on a class of stochastic nonlinear systems subject to partially known jump probabilities and time-varying delays. First, gradient linearization procedure is used to construct model-based linear stochastic systems in the vicinity of selected operating states. Next, based on stochastic Lyapunov stabilization analysis, sufficient conditions for the existence of a PI tracking control are established for each linear model in terms of linear matrix inequalities. Finally, continuous gain-scheduled approach is employed to design continuous nonlinear PI tracking controllers on the entire nonlinear jump system. Simulation example is given to illustrate the effectiveness of the developed design techniques. © 2011 The Franklin Institute © 2011 Published by Elsevier Ltd. on behalf of The Franklin Institute.

dc.titleGain-scheduled PI tracking control on stochastic nonlinear systems with partially known transition probabilities
dc.typeJournal Article
dcterms.source.titleJournal of the Franklin Institute
curtin.departmentDepartment of Mathematics and Statistics
curtin.accessStatusFulltext not available

Files in this item


There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record